# SDR CALA2018072301687

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 66,244 hours, 26,781 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: E0390DD01P2B14B
- Condition: Melted
- Location: Zone 126
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR 1176VC FOUND BURNED IN FWD COMPARTMENT. FLAGGED AS AN "SDR" EVENT.
